MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATUN TIB SLV M/L 29MM FULL POR; KNEE TIBIAL TRAY ACCESSORY

DEPUY ORTHOPAEDICS INC US ATUN TIB SLV M/L 29MM FULL POR; KNEE TIBIAL TRAY ACCESSORY
Model Number 1511-11-201
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Joint Laxity (4526); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent revision for instability.Patient's primary was with competitor products on a unknown date.Patient had first revision (reason unknown) on (b)(6) 2022 where our products were implanted.Patient had 2nd revision on (b)(6) 2022 for instability, (b)(4).Then a 3rd revision for instabilty, this pc, on (b)(6) 2023.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Mrn 1818910-2023-11271 was reported in error.Follow-up information confirmed that this revision involved competitor products and therefore, depuy synthes implants were not involved in the event.

Brand Name
ATUN TIB SLV M/L 29MM FULL POR
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17037607
Report Number1818910-2023-11271
Device Sequence Number6898126
Product Code NJL
UDI-Device Identifier10603295436553
UDI-Public10603295436553
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1511-11-201
Device Catalogue Number151111201
Device Lot NumberJW0199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer06/16/2023
06/19/2023
07/12/2023
07/16/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date06/18/2023
06/29/2023
07/14/2023
07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 5 26MM; ATTUNE DIST FEM AUG SZ 5 8MM; ATTUNE DIST FEM AUG SZ 5 8MM; ATTUNE POS FEM AUG SZ 5 4MM; ATTUNE POS FEM AUG SZ 5 8MM; ATUN FEM SLV M/L 30MM FULL POR; ATUNE PRESSFIT STR STEM12X60MM; ATUNE PRESSFIT STR STEM12X60MM; ATUNE REV RP TIB BASE SZ 4 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown